Nonlinear Deformation of Discrete-Inhomogeneous Shallow Shells basing on Generalized Method of Finite Integral Transforms / Bespalova, O. I. (2022)
Ukrainian

English  International Applied Mechanics   /     Issue (2022, 58 (5))

Bespalova O. I.
Nonlinear Deformation of Discrete-Inhomogeneous Shallow Shells basing on Generalized Method of Finite Integral Transforms


Download publication will be available after 11/01/2024 р., in 130 days

Cite:
Bespalova, O. I. (2022). Nonlinear Deformation of Discrete-Inhomogeneous Shallow Shells basing on Generalized Method of Finite Integral Transforms. International Applied Mechanics, 58 (5), 81-96. http://jnas.nbuv.gov.ua/article/UJRN-0001371733 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209